# SDR DALA2019042322583

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 61,879 hours, 33,942 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Odor
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM THE CAPT SIDE THERE IS FAINT HOT ELECTRICAL SMELL. APPEARS TO COME FROM UNDER THE CAPT GLAIRSHIELD. LT PACK TEMP CTRL VLVE WOULD DRIVE HOT WITH DUCT TEMP150 DEGREES PLUS. R/R CKPT CONTROLLER TEMP. REPLACED LEFT ANTICIPATOR. INSPECTED FOR HYD LEAKS AND APU INGESTION, NONE NOTED. ALL WORK DONE IN COMPLIANCE AS PER MD90 NO GO ODI PREVENTION ATA21-72. (LP# 5747660)
